ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A compact proof of Fisher�s Fundamental Theorem for multiple loci

Behera, Narayan (1995) A compact proof of Fisher�s Fundamental Theorem for multiple loci. In: Journal of Genetics, 74 (1-2). pp. 19-24.

[img]
Preview
PDF
compact.pdf - Published Version

Download (242Kb)
Official URL: http://www.springerlink.com/content/r8jr4834n48jr0...

Abstract

A systematic method is formulated to carry out theoretical analysis in a multilocus multiallele genetic system. As a special application, the Fundamental Theorem of Natural Selection is proved (in the continuous time model) for a multilocus multiallele system if all pairwise linkage disequilibria are zero.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Biological Sciences > Molecular Reproduction, Development & Genetics (formed by the merger of DBGL and CRBME)
Date Deposited: 26 Apr 2011 06:47
Last Modified: 13 Oct 2011 06:56
URI: http://eprints.iisc.ernet.in/id/eprint/36898

Actions (login required)

View Item View Item